# SDR QXEA2024061900159

- Difficulty date: June 8, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 14,140 hours, 9,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH IB SEAT TRACK HAS CORROSION AT FR 84. REPAIRED LH INBD SEAT TRACK FR 84 BY INSTALLING REPAIR FILLER AND DOUBLER ON LH INBD SEAT TRACK FR 84 REF ETD2024-170-015406.
